# SDR DXTA200803148

- Difficulty date: June 27, 2008
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 5,209 hours, 3,094 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bypass Valve
- Part number: 7547512
- Part serial: 200210184
- Condition: Inoperative
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON START UP OF THE APU THE CABIN PAC WENT TO FULL HOT IN AUTO MODE. SWITCHED TO MANUAL MODE AND TEMP RAN AWAY TO 180 DEGREES WITH BLUE HAZE IN CABIN. REMOVED AND REPLACED CABIN ACM PACKAGE BYPASS VLV AND DUCT TEMP SENSOR. OPS AND LEAK CHECK GOOD.  ALL WORK ACCOMPLISHED IAW  MM 21-21-00.
